# SDR MASA20210729318

- Difficulty date: July 29, 2021
- Submitted: July 29, 2021
- Operation: Air carrier
- Aircraft: N942LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15042
- Aircraft time: 37,006 hours, 30,279 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: CC670331031
- Condition: Dented
- Location: Bs 250-265
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BELLY SKIN WAS FOUND WITH A DENT BETWEEN FS 250-FS 265 AND STR 23L -24L. PERFORMED PERMANENT REPAIR AIW CRJ700/900 SRM 55-21-01, FIGURE 53-11-01-991-808, ITEM 1, EA 69-2021-119. 
(DEFECT LOCATION FS250-FS265 & STR23L-24L)
